Zhi-Wei Sun
Zhi-Wei Sun
כתובת אימייל מאומתת בדומיין nju.edu.cn - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Super congruences and Euler numbers
ZW Sun
Science China Mathematics 54 (12), 2509-2535, 2011
1582011
New congruences for central binomial coefficients
ZW Sun, R Tauraso
Advances in Applied Mathematics 45 (1), 125-148, 2010
1192010
Fibonacci numbers and Fermat's last theorem
ZW Sun
Acta Arithmetica 60, 371-388, 1992
1121992
On congruences related to central binomial coefficients
ZW Sun
Journal of Number Theory 131 (11), 2219-2238, 2011
1032011
Binomial coefficients, Catalan numbers and Lucas quotients
ZW Sun
Science China Mathematics 53 (9), 2473-2488, 2010
862010
On some new congruences for binomial coefficients
ZW Sun, R Tauraso
International Journal of Number Theory 7 (03), 645-662, 2011
732011
Arithmetic theory of harmonic numbers
ZW Sun
Proceedings of the American Mathematical Society 140 (2), 415-428, 2012
722012
On sums of Apéry polynomials and related congruences
ZW Sun
Journal of Number Theory 132 (11), 2673-2699, 2012
672012
On the sum Σ k≡ r (modm)(kn) and related congruencesand related congruences
ZW Sun
Israel Journal of Mathematics 128 (1), 135-156, 2002
612002
A combinatorial identity with application to Catalan numbers
H Pan, ZW Sun
Discrete mathematics 306 (16), 1921-1940, 2006
602006
Combinatorial identities in dual sequences
ZW Sun
European Journal of Combinatorics 24 (6), 709-718, 2003
602003
Congruences involving generalized central trinomial coefficients
ZW Sun
Science China Mathematics 57 (7), 1375-1400, 2014
592014
On sums involving products of three binomial coefficients
ZW Sun
arXiv preprint arXiv:1012.3141, 2010
572010
New identities involving Bernoulli and Euler polynomials
H Pan, ZW Sun
Journal of Combinatorial Theory, Series A 113 (1), 156-175, 2006
562006
List of conjectural series for powers of and other constants
ZW Sun
arXiv preprint arXiv:1102.5649, 2011
542011
Open conjectures on congruences
ZW Sun
arXiv preprint arXiv:0911.5665, 2009
542009
Mixed sums of squares and triangular numbers
ZW Sun
arXiv preprint math/0505128, 2005
512005
Covering the integers by arithmetic sequences. II
ZW Sun
Transactions of the American Mathematical Society 348 (11), 4279-4320, 1996
501996
On Delannoy numbers and Schröder numbers
ZW Sun
Journal of Number Theory 131 (12), 2387-2397, 2011
482011
On integers not of the form±𝑝^{𝑎}±𝑞^{𝑏}
ZW Sun
Proceedings of the American Mathematical Society 128 (4), 997-1002, 2000
482000
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20